# SDR MASA200500750

- Difficulty date: September 25, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 5,342 hours, 4,142 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 00822
- Condition: Smoke
- Location: Left
- Part time: 132 hours, 102 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6029 LAS - LT PACK AUTO FAIL CREATED SMOKE AND FUMES IN CABIN.  MAINTENANCE REPLACED ACM.
